Author of the publication

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

 

Other publications of authors with the same name

On random graphs I, and . Publ. Math. (Debrecen), (1959)On random graphs, and . Publicationes Mathematicae (Debrecen), (1959)Ramsey Size Linear Graphs., , , and . Comb. Probab. Comput., (1993)Supersaturated graphs and hypergraphs., and . Comb., 3 (2): 181-192 (1983)On unavoidable hypergraphs., and . J. Graph Theory, 11 (2): 251-263 (1987)Bounds on threshold dimension and disjoint threshold coverings (abstract only)., , and . ACM Conference on Computer Science, page 422. ACM, (1985)Graphs of Extremal Weights., and . Ars Comb., (1998)Diverse Homogeneous Sets., , and . J. Comb. Theory, Ser. A, 59 (2): 312-317 (1992)New Ramsey Bounds from Cyclic Graphs of Prime Order., , and . SIAM J. Discret. Math., 10 (3): 381-387 (1997)Minimum Planar Sets with Maximum Equidistance Counts., and . Comput. Geom., (1997)